# SDR GUU2001F00003

- Difficulty date: April 22, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N147GA
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLT 9230 - NAS/FLL - DURING FLIGHT, LEFT PROPELLER GOES INTO GROUND FINE PRIOR TO LANDING WITH POWER STILL ON LEFT ENGINE.  RIGGED AND ADJUSTED RIGHT SQUAT SWITCH.  (M)
